Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Concerned about the side effects of anastrozole
Concerned about the side effects of anastrozole
I have been on arimidex now for almost two years now…wad on tamoxifen for a year before my Onc switched me. As of lately…six months really bad joint pain and my hair has started thinning so bad I’m considering a really short boy haircut
Jump to this post
It’s such a difficult situation. The treatment to keep up from recurrence can have so many negative side effects. I’m still on the fence about what to do. I’ve tried two of the three medications and both have given me pretty much every side effect. I’m hopeful they’ll come up with more solutions soon. I just read and saved a study that the aromatase inhibitor drugs can cause serious blood vessel damage. It was a very small study and only one but the study concluded that the drugs can raise heart attack risk so that you are actually more likely to die from a heart attack than the cancer (that the drugs pretty successfully block). What to do? I’ll probably fritter along long enough that my cancer will recur while I’m deciding. Thank you for your reply and input on this. Hang in there everyone!
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In